Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 262, NWS Atlanta, GA

June 9, 2025Bibb County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2025, 11:33 PM EDT for Bibb County, Houston County, Twiggs County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2025, 11:33 PM EDT (03:33 UTC)
Expired
Jun 10, 2025, 12:00 AM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 19 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS52 KFFC 100333
SVRFFC
GAC021-153-289-100400-
/O.NEW.KFFC.SV.W.0262.250610T0333Z-250610T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1133 PM EDT Mon Jun 9 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bibb County in central Georgia...
  Northwestern Twiggs County in central Georgia...
  Northeastern Houston County in central Georgia...

* Until midnight EDT.

* At 1133 PM EDT, a severe thunderstorm was located over Huber, or 12
  miles west of Jeffersonville, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Warner Robins, Centerville, Robins AFB, Marion, Dry Branch, Robins
  Air Force Base, Bullard, Elberta, Middle Georgia Regional Airport,
  Fitzpatrick, Ripley, and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3256 8365 3266 8371 3281 8349 3276 8341
      3265 8339
TIME...MOT...LOC 0333Z 235DEG 19KT 3268 8355 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
237 
WWUS52 KFFC 100350
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1150 PM EDT Mon Jun 9 2025

GAC021-153-289-100400-
/O.CON.KFFC.SV.W.0262.000000T0000Z-250610T0400Z/
Bibb GA-Twiggs GA-Houston GA-
1150 PM EDT Mon Jun 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN BIBB...NORTHWESTERN TWIGGS AND NORTHEASTERN HOUSTON
COUNTIES...

At 1150 PM EDT, a severe thunderstorm was located over Fitzpatrick,
or 7 miles northwest of Jeffersonville, moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warner Robins, Robins AFB, Marion, Dry Branch, Robins Air Force Base,
Bullard, Elberta, Middle Georgia Regional Airport, Fitzpatrick,
Ripley, and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8360 3270 8365 3281 8349 3276 8341
      3265 8339
TIME...MOT...LOC 0350Z 235DEG 19KT 3273 8346 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
071 
WWUS52 KFFC 100402
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1202 AM EDT Tue Jun 10 2025

GAC021-153-289-100411-
/O.EXP.KFFC.SV.W.0262.000000T0000Z-250610T0400Z/
Bibb GA-Twiggs GA-Houston GA-
1202 AM EDT Tue Jun 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB...
NORTHWESTERN TWIGGS AND NORTHEASTERN HOUSTON COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However, gusty 
winds and frequent lightning are still possible with this 
thunderstorm.

&&

LAT...LON 3258 8360 3270 8365 3281 8349 3276 8341
      3265 8339
TIME...MOT...LOC 0401Z 235DEG 19KT 3276 8340 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:48 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 9, 9:48 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
948 PM EDT Mon Jun 9 2025

...Evening Update...

.UPDATE...
Issued at 942 PM EDT Mon Jun 9 2025

Showers and thunderstorms are ongoing late this evening largely in
a band bisecting the center of the forecast area. These storms
erupted along the outflow that set up from earlier convection and
are now gradually progressing eastward. A few storms have been
strong with gusty winds, frequent lightning, and heavy rainfall.
The threat for a few strong storms will continue over the next
hour or two, though the general anticipated trend is for intensity
to wane further through midnight. Beyond midnight, a few
additional showers and perhaps an isolated thunderstorm will
remain possible as the area remains in a moist environment ahead
of the cold front that will begin to enter northwest Georgia early
Tuesday morning.

RW

&&

.SHORT TERM...
(This evening through Tuesday)
Issued at 318 PM EDT Mon Jun 9 2025

Key Messages:

  - Best timing for additional storms will be 6pm to 11pm. Environment
    remains favorable for a few of these to be severe. Slight
    Risk (level 2 out of 5) remains in effect for entire CWA. See
    discussion below for conditional nature of threat.

  - Clearing in north Georgia tomorrow, rain chances continue in
    central Georgia.

This Afternoon into Early Evening:

Convective models are (understandably) struggling a bit this
afternoon given the plethora of convection, outflow boundaries,
differential heating boundaries, etc. that are in place across the
southeast. The weak convective line that pushed through north and
central Georgia has left a stable layer of air in place across the
state as noted by the lack of much of a cu field in its wake. Some
cloud cover from it continues to linger in especially north Georgia,
limiting day time heating. This system had a larger cold pool behind
it from storms overnight in central AL that has substantially
weakened as cloud cover further to the south has mixed out from it
and the surface airmass has begun to heat. Further complicating
things is the presence of convection to the south of the CWA that
has fired along a leftover moisture/CAPE gradient from storms
yesterday, and convection that has fired along the approaching
frontal boundary to the NW across TN. This all is creating a rather
complicated picture for convective chances this afternoon that is
going to be very conditional on 1) effectiveness of surface heating
for the remainder of the afternoon, 2) how much moisture is cut off
by convection to the south, and 3) how well the storms across TN are
able to remain organized despite pushing into an airmass that is
less than favorable for convective maintenance, especially from an
instability standpoint.

Highest confidence this evening in seeing storms, and especially a
severe storm, can likely be painted across central Georgia. This is
where the best instability has popped, with MLCAPE in excess of 1500
J/kg. Additionally, ongoing storms to the south may be able to
organize some cold pools that push outflow into the area that may
act as additional lift for evening to early overnight storm
development. Shear is one of the limiting factors in this area, as
it remains relatively weak with primary trough well to the north.
Primary concerns remain damaging wind gusts and an isolated storm
capable of producing 1" hail.

In northern Georgia, including the metro, recovery has been slow.
However, there are signs that the surface is becoming conducive to
convective development, with cu field noted back into northern AL.
Some convection elevated convection has begun to pop in parts of far
north Georgia where the cold pool has run up against some of the
mountains, though this will likely remain subsevere. Models are not
excited at the prospect of seeing the ongoing convection across TN
hold together into GA, instead keeping it to the north where better
instability and surface heating has occurred. So, we are likely
dependent on seeing the surface destabilize within Georgia or
eastern AL to get storms into the area this evening. This is
definitely a lower probability occurrence, given what current
observations look like, but if it does get going, we could certainly
see a few severe storms given shear profiles are a bit better
overall across northern GA in ATL. Primary concerns again here will
be some isolated damaging wind gusts. Hail threat may be lower,
given the more limited instability.

Overnight Into Tomorrow:

Showers and convection may continue into the overnight, especially
in central Georgia where models do hint at the possibility of some
continued redevelopment, though this would likely remain below
severe thresholds. Clearing should begin across north Georgia
tomorrow as the frontal system approaches by the morning hours.
Given the moist airmass in place, expecting we could see some patchy
fog and possibly even some areas of dense fog that develop tonight
across the CWA. Tomorrow will see continued thunderstorm and rain
chances across central Georgia where the frontal boundary is
expected to stall later in the day, creating a moisture gradient
across the state. Severe chances are very low, with almost no
shear in place and instability likely limited by the convective
overturning of the previous day warming the upper levels via
latent heat release. Won't rule out seeing one or two storms get
a little aggressive, however. Drier conditions should settle in
across north Georgia, with the metro rain chances dependent on
just how far south and how quickly the frontal boundary sinks.
Highs tomorrow will be in the 80s across the state, but lows
tomorrow night will see big differences, with near 70s across
central Georgia, but sinking to the low 60s to even upper 50s
across north Georgia. Lovely for June in the south, for sure.

Lusk

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 318 PM EDT Mon Jun 9 2025

Key Messages:

  - Higher than normal moisture is expected across the Atlanta metro
    into central Georgia on Wednesday, spreading into north Georgia
    by late Thursday.

  - Enhanced moisture will continue to pool across Georgia through
    the end of the week, under the influence of southerly flow
    induced by a stalled frontal boundary and a subsequent series
    of lows from over the Midwest.

  - Rain chances will increase through the end of the week and
    weekend.

Moisture levels over central Georgia will be near seasonal normals
on Wednesday; there is lower confidence of moisture levels over the
Atlanta metro. Model guidance suggests that a front will stall over
Georgia, though there is some uncertainty exactly where - either
over central or south Georgia. The further north solution of the GFS
puts the near-normal moisture over the Atlanta metro, while the
further south ECMWF has below-normal moisture over the Atlanta
metro. As such, there is below normal confidence in shower activity
for Wednesday.

Increasing moisture is expected through the end of the week,
however. Southerly flow will pull Gulf moisture over the
southeastern US, and moisture convergence will keep above-normal
moisture over Georgia through the weekend. Model guidance suggests
precipitable water values will increase each day. From the 12Z
sounding climatology, the 90th percentile of precipitable water for
the next week is around 1.65-1.70 inches; both the GFS and ECMWF
have values at or exceeding that starting Thursday afternoon over
most of Georgia, and pushing across north Georgia by Thursday night.
A series of disturbances are forecast to develop over the Midwest on
Thursday through Saturday, shifting over the eastern US and further
reinforcing the southerly flow bringing in Gulf moisture, as well as
also supplementing moisture and instability levels on their own.
Shower and thunderstorm activity is expected to increase through the
end of the week and remain high through the weekend, with PoPs
around 70-85% across northern and central Georgia by Saturday.

Daytime high temperatures will be in the upper 70s to low 90s
through the second half of the week into early next week, while
overnight lows will be in the low 60s to near 70, increasing by
Friday to the mid 60s to low 70s.

CRS

&&

.AVIATION...
(00Z TAFS)
Issued at 738 PM EDT Mon Jun 9 2025

Sct SHRA/TSRA are ongoing and most likely to affect TAF sites
through 03-04Z. Otherwise, cigs are mostly VFR but are expected to
deteriorate toward IFR by 07-09Z with patchy LIFR cigs possible
through 14Z. Gradual improvement is expected thereafter. Patchy
fog is also possible through early Tuesday morning. Iso to sct
SHRA/TSRA are most likely at MCN/CSG Tuesday afternoon, though
possible at northern sites. Winds will remain SW to W at speeds 5
kts or less overnight and 6-9 kts on Tuesday.

//ATL Confidence...00Z Update...
Low to medium confidence on SHRA/TSRA timing.
Medium confidence on cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  85  67  84 /   0  50  50  20
Atlanta         68  84  68  85 /  10  50  50  20
Blairsville     59  82  61  80 /   0  50  60  10
Cartersville    65  86  66  85 /   0  60  50  10
Columbus        69  85  69  87 /  50  60  70  50
Gainesville     66  85  67  84 /   0  50  50  10
Macon           67  85  69  86 /  30  50  70  60
Rome            65  85  66  86 /   0  60  50  10
Peachtree City  67  84  66  85 /  10  50  50  30
Vidalia         72  90  71  87 /  40  50  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....CRS
AVIATION...RW
Hazardous weather outlook, Jun 9, 3:19 PM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
319 PM EDT Mon Jun 9 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
319 PM EDT Mon Jun 9 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected in Georgia this evening into
the early overnight hours. Some storms could be severe, with the
primary hazard being damaging wind gusts in the 40 to 60 mph
range.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms will linger in parts of north
and central Georgia between Tuesday and next weekend. A couple of
stronger storms are possible, but confidence in the timing of any
severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 9, 8:36 PM EDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
836 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tstm Wnd Dmg     2 NNE Ellijay           34.73N 84.47W
06/07/2025                   Gilmer             GA   Emergency Mngr

            A tree fell onto a home in the 200 block of
            Davis Road and caused major damage to the
            home.

&&
Local storm report, Jun 9, 8:37 PM EDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
837 PM EDT Mon Jun 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tstm Wnd Dmg     4 N Ellijay             34.75N 84.47W
06/07/2025                   Gilmer             GA   Emergency Mngr

            Multiple trees were down and power poles
            were broken in the 1300 block of Old Flat
            Branch Road.

&&
Special weather statement, Jun 9, 8:58 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
858 PM EDT Mon Jun 9 2025

GAZ060-072-073-100130-
Putnam GA-Baldwin GA-Jones GA-
858 PM EDT Mon Jun 9 2025

...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
930 PM EDT...

At 857 PM EDT, a strong thunderstorm was near Bradley, or near Gray,
moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gray, Meriwether, Ethridge, Plant Harlee Branch, Bradley, Wayside,
Resseaus Crossroads, Round Oak, Stanfordville, and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3297 8349 3308 8365 3317 8357 3317 8355
      3320 8354 3330 8345 3328 8333 3320 8327
TIME...MOT...LOC 0057Z 220DEG 33KT 3309 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 9, 9:10 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Mon Jun 9 2025

GAZ069>071-081-100145-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
910 PM EDT Mon Jun 9 2025

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson, northwestern Crawford and southeastern Lamar
Counties through 945 PM EDT...

At 909 PM EDT, a strong thunderstorm was over Culloden, or 10 miles
south of Barnesville, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Forsyth, Yatesville, Culloden, Redbone, Logtown, Collier,
Russellville, and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3276 8408 3287 8423 3307 8409 3306 8395
      3296 8388
TIME...MOT...LOC 0109Z 222DEG 16KT 3290 8409

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 9, 11:05 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Mon Jun 9 2025

GAZ074-084-100330-
Wilkinson GA-Washington GA-
1105 PM EDT Mon Jun 9 2025

...A strong thunderstorm will impact portions of northeastern
Wilkinson and southwestern Washington Counties through 1130 PM EDT...

At 1105 PM EDT, a strong thunderstorm was over Toomsboro, or 7 miles
east of Irwinton, moving east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Tennille, Toomsboro, and Oconee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3280 8280 3281 8280 3278 8288 3275 8312
      3287 8317 3300 8283 3293 8276 3280 8275
TIME...MOT...LOC 0305Z 250DEG 29KT 3284 8304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 9, 11:23 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 PM EDT Mon Jun 9 2025

GAZ071-081>083-094-095-100400-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1123 PM EDT Mon Jun 9 2025

...Strong thunderstorms will impact portions of Bibb, west central
Twiggs, southeastern Monroe, northeastern Peach, north central
Houston and northeastern Crawford Counties through MIDNIGHT EDT...

At 1122 PM EDT, a line of strong thunderstorms was along a line
extending from near Sandy Point to near Byron, and moving northeast
at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Warner Robins, Centerville, Byron, Payne, Payne City, Lake
Tobesofkee, Bolingbroke, Jack Brown Estates, Rutland, Lakewood,
Huber, Wesleyan, Powerville, Lizella, Skipperton, Elberta, Sandy
Point, Middle Georgia Regional Airport, and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3297 8379 3272 8349 3251 8379 3278 8401
TIME...MOT...LOC 0322Z 215DEG 25KT 3279 8391 3263 8372

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:08 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 9, 8:28 PM EDTSpecial Weather StatementFFCSpalding47 min
Jun 9, 8:58 PM EDTSpecial Weather StatementFFCJones32 min
Jun 9, 9:10 PM EDTSpecial Weather StatementFFCMonroe35 min
Jun 9, 11:05 PM EDTSpecial Weather StatementFFCWashington25 min
Jun 9, 11:23 PM EDTSpecial Weather StatementFFCBibb, Peach37 min
Jun 9, 11:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 10, 12:01 AM EDTSpecial Weather StatementFFCWilkinson44 min
Jun 10, 12:14 AM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson24 min
Jun 10, 12:54 AM EDTSpecial Weather StatementFFCJefferson36 min
Jun 10, 7:13 AM EDTSpecial Weather StatementFFCToombs47 min
Jun 10, 1:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 10, 2:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 10, 2:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 10, 2:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 10, 2:56 PM EDTSpecial Weather StatementFFCCobb34 min
Jun 10, 3:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Jun 10, 3:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 10, 3:28 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 10, 3:34 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall41 min
Jun 10, 3:38 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jun 10, 3:43 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 10, 4:14 PM EDTSpecial Weather StatementFFCBarrow, Jackson, Rockdale, Walton46 min
Jun 10, 4:15 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 10, 4:29 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton31 min
Jun 10, 4:32 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee28 min
Jun 10, 4:49 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison41 min
Jun 10, 4:54 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton51 min
Jun 10, 5:21 PM EDTRiver Flood WarningFFCGwinnett106 min
Jun 10, 5:23 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Jun 10, 5:34 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe41 min
Jun 10, 6:13 PM EDTSpecial Weather StatementFFCWilkes47 min
Jun 10, 6:24 PM EDTSpecial Weather StatementFFCDouglas36 min
Jun 10, 6:52 PM EDTSpecial Weather StatementFFCDouglas53 min
Jun 10, 7:35 PM EDTSpecial Weather StatementFFCClayton25 min
Jun 10, 7:45 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 10, 7:46 PM EDTSpecial Weather StatementFFCGlascock29 min
Jun 10, 7:48 PM EDTSpecial Weather StatementFFCJefferson27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.